# SDR TRAX200600813

- Difficulty date: October 3, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 12,297 hours, 10,284 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR UP RECEIVED NOSE GEAR /DOOR RED WARNING MESSAGE, ALSO A CAUTION HYD 3A LOW PRESS MESSAGE ON FOURTH ATTEMPT.  QRH COMPLIED WITH, GEAR CAME UP AND LOCKED UNDER NORMAL CONDITIONS GEAR UP TOOK APPROX 15-20 SEC.  A/C RETURNED TO ATL AFTER T/O (EMERGENCY DECLARED).
